# SDR ASAA2022082239645

- Difficulty date: August 22, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737
- Aircraft serial: 35107
- Aircraft time: 52,847 hours, 15,754 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 4082260939
- Part serial: 00878031
- Condition: Faulty
- Location: Flight Compartme
- Part time: 63,157 hours, 35,525 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BANK SEL KNOB SNAPPED & NOW SPINS FREELY. GROUNDED - YES. REMOVED DFCS MODE CONTROL PANEL (MCP) PER B737-800 AMM 22-11-34-000-801. INSTALLED MCP PER AMM 22-11-34-400-801.
